# SDR GTIA2018111292955

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 9,670 hours, 4,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R1, L2, AND R3 DOOR ASSIST ACCUMULATORS LOW.-SERVICED R1, L2, AND R3 DOOR ASSIST ACCUMULATORS TO PROPER PRESSURE IAW AMM 52-10-00.
